Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 24, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 25, 2011, 4:02 PM CDT for Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 4:02 PM CDT (21:02 UTC)
- Expired
- Apr 25, 2011, 4:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Little River County, AR, Sevier County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 146 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 25, 3:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 491 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
351 WFUS54 KSHV 252102 TORSHV ARC081-133-OKC089-252130- /O.NEW.KSHV.TO.W.0024.110425T2102Z-110425T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 402 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA... NORTHWESTERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS... CENTRAL SEVIER COUNTY IN SOUTHWEST ARKANSAS... THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN... * UNTIL 430 PM CDT * AT 359 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF WINTHROP...OR 13 MILES WEST OF HORATIO...MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCKESBURG... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3415 9418 3389 9405 3377 9460 3393 9468 TIME...MOT...LOC 2102Z 248DEG 33KT 3389 9454 $$ 12
1 follow-up statement
428
WWUS54 KSHV 252117
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
417 PM CDT MON APR 25 2011
OKC089-252127-
/O.CAN.KSHV.TO.W.0024.000000T0000Z-110425T2130Z/
MCCURTAIN OK-
417 PM CDT MON APR 25 2011
...THE TORNADO WARNING FOR MCCURTAIN COUNTY IS CANCELLED...
LAT...LON 3414 9417 3389 9405 3386 9447 3397 9448
3399 9447
TIME...MOT...LOC 2117Z 248DEG 33KT 3394 9439
$$
ARC081-133-252130-
/O.CON.KSHV.TO.W.0024.000000T0000Z-110425T2130Z/
LITTLE RIVER AR-SEVIER AR-
417 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SEVIER
AND LITTLE RIVER COUNTIES...
AT 416 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A POSSIBLE TORNADO. THIS
POSSIBLE TORNADO WAS LOCATED NEAR WEST OTIS...OR NEAR HORATIO...
MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE
QUEEN...CENTRAL...LOCKESBURG...GENEVA AND BELLVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3414 9417 3389 9405 3386 9447 3397 9448
3399 9447
TIME...MOT...LOC 2117Z 248DEG 33KT 3394 9439
$$
12What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:18 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 25, 3:18 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
318 PM CDT MON APR 25 2011
.DISCUSSION...
FIRST IN A SERIES OF SHORT WAVES APPROACHING THE CWA THIS
AFTERNOON. THIS COMBINED WITH A HIGHLY SHEARED AND UNSTABLE
ENVIRONMENT WILL BRING NUMEROUS STRONG TO SEVERE TSTMS TO THE CWA.
ISOLATED TORNADOES ARE ALSO POSSIBLE. WITH THE NORTHERN MOST AREAS
ACROSS SOUTHEAST OKLAHOMA AND ADJACENT SOUTHWEST ARKANSAS
ALREADY SATURATED FROM PREVIOUS STORMS...WILL ISSUE A FLASH FLOOD
WATCH FOR TONIGHT. AFTER MIDNIGHT...THE SHORT WAVE SHOULD BEGIN TO
EXIT THE AREA TO THE EAST. THIS WILL DRIVE A COLD FRONT INTO THE
EXTREME NORTHWEST CORNER OF THE CWA. STORMS SHOULD ALSO START
TO DECREASE IN COVERAGE AND INTENSITY. ON TUESDAY...A SECOND SHORT
WAVE WILL ROTATE AROUND THE CLOSED LOW IN THE UPPER MISSISSIPPI
VALLEY...AND THIS SHOULD GENERATE ANOTHER ROUND POSSIBLE SEVERE
WEATHER TUESDAY AFTERNOON INTO TUESDAY EVENING. THEN EARLY ON
WEDNESDAY...ANOTHER AND FINAL SHORT WAVE WILL ROTATE AROUND THE
CLOSED UPPER LOW...BRINGING THE COLD FRONT ACROSS THE CWA...
ENDING THE PRECIPITATION. ZONAL FLOW AND DRY AIR WILL FOLLOW
THURSDAY THROUGH FRIDAY. NEXT SYSTEM WILL BEGIN TO DEVELOP IN WEST
TEXAS SATURDAY AND MOVE EAST...BRINGING A ANOTHER GOOD CHANCE OF
RAIN FOR SATURDAY NIGHT AND SUNDAY.
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS ALONG A LINE FROM MINEOLA TEXAS TO MENA
ARKANSAS WILL CONTINUE TO DRIFT EAST THROUGH 00Z. THESE STORMS COULD
POSSIBLY PRODUCE SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL
ACROSS THE TYR/GGG/TXK SITES. SSW WINDS 20KTS AND GUSTY WILL
CONTINUE THROUGH 00Z. OTHERWISE...PERIODS OF SHOWERS AND
THUNDERSTORMS ALONG WITH MVFR CEILINGS WILL CONTINUE THROUGH 15Z
TUESDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 70 87 67 79 51 / 60 50 60 30 10
MLU 70 86 69 81 50 / 60 40 60 40 10
DEQ 61 78 59 72 43 / 80 60 70 40 10
TXK 66 82 67 76 47 / 90 60 70 30 10
ELD 70 84 64 76 47 / 80 60 70 40 10
TYR 69 85 65 76 48 / 70 20 60 10 10
GGG 70 86 65 77 48 / 70 30 60 10 10
LFK 72 90 70 81 50 / 50 20 50 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061.
LA...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096.
&&
14/05Hazardous weather outlook, Apr 25, 12:00 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON APR 25 2011 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-261100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS... SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS... SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION. LAZ010>014-017>022-TXZ149>153-165>167-261100- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING... THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD BE MOVING THROUGH THE REGION ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH TUESDAY NIGHT.
In the hours before
Local storm report, Apr 25, 2:30 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
230 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TORNADO BROKEN BOW 34.03N 94.74W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
SHERIFF OFFICE REPORTING NUMEROUS TREES DOWN ACROSS
ROADS..ON HOMES AND WIDESPREAD POWER OUTAGES IN BROKEN
BOW.
&&
04Local storm report, Apr 25, 2:58 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
258 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM FLASH FLOOD BROKEN BOW 34.03N 94.74W
04/25/2011 MCCURTAIN OK FIRE DEPT/RESCUE
WATER OVER ROADS BRIDGE AREAS INCLUDING WEST MEMORIAL AND
CHOCTAW BRIDGE, 6-8 INCHES OVER THE ROAD.
&&
20Local storm report, Apr 25, 3:41 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
341 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL IDABEL 33.90N 94.82W
04/25/2011 E1.00 INCH MCCURTAIN OK TRAINED SPOTTER
&&
04Local storm report, Apr 25, 3:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM FUNNEL CLOUD 4 S DIERKS 34.06N 94.02W
04/25/2011 HOWARD AR EMERGENCY MNGR
FUNNEL CLOUD REPORT NORTH OF CENTERPOINT AR
&&
04Local storm report, Apr 25, 3:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL TROUP 32.14N 95.12W
04/25/2011 E1.75 INCH CHEROKEE TX LAW ENFORCEMENT
&&
04Local storm report, Apr 25, 3:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
356 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TORNADO 1 SW TROUP 32.13N 95.14W
04/25/2011 CHEROKEE TX LAW ENFORCEMENT
DPS OFFICER REPORTING BRIEF TORNADO TOUCHDOWN NEAR TROUP
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 10:17 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 58 min |
| Apr 25, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 76 min |
| Apr 25, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 64 min |
| Apr 25, 1:24 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 66 min |
| Apr 25, 3:48 AM CDT | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 21 hr |
| Apr 25, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 61 min |
| Apr 25, 7:11 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 64 min |
| Apr 25, 8:47 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller, Nevada | 43 min |
| Apr 25, 9:05 AM CDT | Tornado Warning | SHV | Hempstead, Nevada | 25 min |
| Apr 25, 9:26 AM CDT | Tornado Warning | SHV | Hempstead, Nevada | 19 min |
| Apr 25, 1:22 PM CDT | Tornado Warning | SHV | Sevier | 23 min |
| Apr 25, 2:10 PM CDT | Tornado Warning | SHV | Howard, Sevier | 35 min |
| Apr 25, 2:53 PM CDT | Flash Flood Warning | SHV | Howard, Little River, Sevier | 4 hr |
| Apr 25, 3:03 PM CDT | Tornado Warning | SHV | Howard, Little River, Sevier | 27 min |
| Apr 25, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 46 min |
| Apr 25, 3:28 PM CDT | Tornado Warning | SHV | Howard, Sevier | 32 min |
| Apr 25, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 51 min |
| Apr 25, 3:49 PM CDT | Flash Flood Watch | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 39 hr |
| Apr 25, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 46 min |
| Apr 25, 4:27 PM CDT | Tornado Warning | SHV | Howard, Sevier | 48 min |
| Apr 25, 5:14 PM CDT | Tornado Warning | SHV | Little River | 31 min |
| Apr 25, 5:27 PM CDT | Tornado Warning | SHV | Little River, Sevier | 33 min |
| Apr 25, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 45 min |
| Apr 25, 6:06 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 39 min |
| Apr 25, 6:15 PM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Sevier | 45 min |
| Apr 25, 6:43 PM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Sevier | 3 hr |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Little River, Miller | 51 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 48 min |
| Apr 24, 9:35 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 55 min |
| Apr 24, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 41 min |
| Apr 25, 5:19 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 56 min |
| Apr 25, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 49 min |
| Apr 25, 12:29 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 12:59 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 1:48 PM CDT | Tornado Warning | SHV | McCurtain | 27 min |
| Apr 25, 2:05 PM CDT | River Flood Warning | SHV | McCurtain | 16 hr |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 4:31 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 43 min |
Nearby
Tornado Warnings in Arkansas, 2011Tornado Warnings in Oklahoma, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.